# SDR R61A2025043000218

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 39,741 hours, 25,724 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730120
- Part serial: 24177H3185
- Condition: Cracked
- Location: Zone 200
- Part time: 768 hours, 572 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WINDSHIELD CRACKED IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R FIRST OFFICER WINDSHIELD.
